# SDR O2GA201502100001

- Difficulty date: February 5, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N44RM
- Make and model: Lear 60LEAR
- Aircraft serial: 004
- Aircraft time: 8,523 hours, 6,063 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 76008012
- Part serial: AEN184
- Condition: Failed
- Location: Cabin
- Part time: 8,523 hours, 6,063 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT DEPARTED & DURING CLIMB TO FL350 PAXS INFORMED THE CREW OF SMOKE IN CABIN.  CREW NOTICED SMOKE FILLING THE CABIN.  AN EMERGENCY WAS DECLARED ALONG WITH AN EMERGENCY DESCENT.  ACFT DIVERTED & DURING DESCENT SMOKE DISSIPATED & LANDING WAS UNEVENTFUL.    NO EVIDENCE OF FIRE OR SMOKE PRESENT ON THE GROUND.  TROUBLESHOT THE DISCREPANCY TO A FAULTY CABIN FAN MOTOR.  R & R NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
